# SDR CALA2018112502421

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230385200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR30 STRINGER 41L-42L CLEAT HAS CORROSION REF 9296474 SUPPORT TASK FCD 5300-01440. R&R CLEAT LOCATED AT FR30 BETWEEN STRINGERS 41L-4 2L IAW SRM 51-42-11. FOUND CLEAT TO BE OUT OF LIMITS IAW GENERAL LIMITS ABD0001 PG 7 ISSUE G, NSA2110 PG 5 TABLE 2 & DWG C2D53230385. REMOVED .008 FROM THE ORIG MAT THICKNESS OF .055 REMAINING MAT IS .047 MAX ALLOWED MAT REMOVAL IS .004.
